MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING,OXYGEN,CRUSH RES,7',CLEAR,UC

Medline Industries, LP MEDLINE; TUBING,OXYGEN,CRUSH RES,7',CLEAR,UC
Catalog Number HCSU4507
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿patients extension tubing disconnected from itself at 2019¿ and ¿patients¿ extension tubing disconnected.¿.
 
Additional Manufacturer Narrative
The account reported finding ¿extension tubing keeps disconnecting,¿ and reported that the patient was on 2.5l of oxygen with multiple oxygen extension tubing connected together; the tubing disconnected twice, with saturations of 89% and 82%, no respiratory distress noted, and recovery with reconnection.A review of complaint history for the past 12 months showed no previous complaint with the product, no sample or photo was received for the investigation, trending review identified no trends, and the complaint was reviewed by both vendors.Due to not receiving the actual sample used, medline was not able to confirm what may have caused the issue.Based on the vendors response the root cause could not be determined, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING,OXYGEN,CRUSH RES,7',CLEAR,UC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50545595
Report Number1417592-2026-29483
Device Sequence Number10318455
Product Code BYX
UDI-Device Identifier10884389966105
UDI-Public10884389966105
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSU4507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown